By trying to get the most of his sexual life, this Indian put his “John Thomas” in trouble.

A condom that was supposed to give him ‘extended pleasure’ instead gave his penis an allergic reaction.

According to a report in SunOnline, the man went to King George’s Medical University in Lucknow, India, after his penis began to swell up, became painful and some parts turned black.

Also Read: Love & Dating: 2 Reasons Why Sending Out Your Nude Photos Is Always A Bad Idea

The team that treated the man, led by Dr Ashish Sharma, said the patient had no known drug allergies.

They ran a series of tests, in the process ruling out sexually transmitted infections.

In a medical case report, Dr Sharma reveals his patient was diagnosed as suffering allergic contact dermatitis, and gangrene of the penis – meaning parts were beginning to rot away.

It turns out that the new brand of condoms that the man used contained a topical medication, benzocaine which the doctors noted was used in extended-pleasure latex condoms for prolonging the duration of sexual intercourse and to decrease premature ejaculation.

Doctors gave the man antibiotics to try and reduce the swelling. And surgeons operated on his penis to remove the rotting tissue – and perform a skin graft.

Treatment was carried out over the course of three weeks, and six months later he was “doing fine”, reporting “no sexual or urinary complaints”, doctors said.